# SDR CA111206007

- Difficulty date: September 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Condition: Shorted
- Location: Coffeemaker
- Part time: 853 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE F/A RECEIVED AN ELECTRICAL SHOCK FROM THE RT COFFEEMAKER. THE COFFEEMAKER WAS REPLACED.  PN 400-1794-02, SN 11-07-48811, ACFT TSN 853, CSN 580.
